Levodopa-Carbidopa: An Unusual Case of Voluntary Drug Intoxication

Authors

DOI:

https://doi.org/10.20344/amp.21161

Keywords:

Antiparkinson Agents/poisoning, Drug Overdose/complications, Levodopa/poisoning

Abstract

N/a.

Downloads

Download data is not yet available.

References

Gael D, Christophe R, Françoise F. Acute overdose with controlled-release levodopa-carbidopa. Clin Toxicol. 2008;46:274-7. DOI: https://doi.org/10.1080/15563650701352170

Sun HL, Seong JY, Seokyong R, Seung WC, Hye JK, Tae KK, et al. Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera. Signa Vitae. 2018;14:75-7. DOI: https://doi.org/10.22514/SV142.102018.12

Published

2024-04-10

How to Cite

1.
Aleixo Duarte S, Jorge C, Varela M, Almeida R, Mihailovic T. Levodopa-Carbidopa: An Unusual Case of Voluntary Drug Intoxication. Acta Med Port [Internet]. 2024 Apr. 10 [cited 2024 Jul. 25];37(5):403-4. Available from: https://www.actamedicaportuguesa.com/revista/index.php/amp/article/view/21161

Issue

Section

Letters to the Editor